# SDR 08FDEA02166

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 88,798 hours, 33,613 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF AT IND AT 100 KTS OAT 31C WEIGHT 386,200.  REJECTED FOR PREDICITIVE WINDSHEAR ALERT.  NO OBSERVED OR REPORTED WINDSHEAR.  PERFORMED BRAKE INSPECTION PER AMM 32-57-00-6.  NO DEFECTS NOTED.  ACN RELEASED FOR SERVICE PER MEL/CDL: 34-41-01-01-A CATEGORY: C EXPIRATION: 15JUN08 "MEL 34-41-01-01-A: PREDICTIVE WINDSHEAR INOP.  WAGS WINDSHEAR IS AVAILABLE."  PERFORMED BRAKE INSPECTION PER AMM 32-57-00-6.  NO  DEFECTS NOTED.
